Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

How to remove hyper-pigmentation scars on both my arms which are from 5 years ?

Hi, my age is 33 years and i am single. My height is 5 2 and weight is 52kgs. Have suffered from TB in childhood, had jaundice in the last 1 year and have got hyper-pigmentation scars on both my arms since 5 years. Couple of months back, i got fresh eruptions on my hands and these have again resulted in dark black spots. Please help me to get rid of these scars.
Asked On : Sun, 15 May 2011
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.In the skin there are cells that produces a chemical called melanin and they are responsible for our skin color.At times due to some infection or other wise this cells produces more amount of melanin and results in dark spots.Please see a dermatologist who will give some cream to make them light.bye.
Answered: Sun, 15 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor